# SDR CALA2022092302454

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr65/Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FR65/FR70, Y1292, SEAT TRACK CORRODED. REMOVED CORROSION ON SEAT TRACK Y1292 BETWEEN FR64 TO FR66 IAW S RM 53-00-14-283-002 WAS FOUND WITHIN DAMAGE LIMITS. REMOVED AND INSTALLED SEAT TRACK BETWEEN FR66 TO FR68 IAW SRM 51-42-11/001 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#37304
